# SDR 2003FA0000691

- Difficulty date: May 27, 2003
- Submitted: July 10, 2003
- Operation: General aviation
- Aircraft: N6346N
- Make and model: Bbavia 7ECA
- Aircraft serial: 470
- Engine: Lyc O235*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 52625263
- Condition: Cracked
- Location: Wing
- Part time: 2,086 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK UNDER PLYWOOD PLATE, BOTH CRACKS FLOW THE GRAIN.
